# SDR AALA950365

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1422J
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11405
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Str 42
- Part time: 5,684 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CANTED (OBLIQUE) ANGLE SHEAR TIE CRACKED AT STR 42 AT FUSELAGE ATTACHMENT.  CYCLES, 4734.  (X)
